MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22530UX
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The stent was moved partially distally on the balloon.Crimp impressions were visible on the exposed proximal balloon surface.Deformation was evident to the 23rd, 24th, 25th and 26th distal stent wraps with struts raised.The balloon had not been inflated.The distal shaft was torn starting from the guidewire entry port and extending 2.6cm distally through the inner and outer lumen.The inner and outer lumen material was jagged and uneven at the tear site.The distal shaft was kinked 12.7cm distal to the guidewire entry port.Slight deformation was evident to the distal tip.Resistance was felt loading 0.015 inch mandrel through the inner lumen.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician was attempting to implant the resolute integrity rx stent in a patient's mid circumflex (cx) artery which had moderate tortuosity, calcification and 80% stenosis.No reported damage to packaging and no issues noted when removing device from hoop/tray.The device was inspected with no issues.Negative prep was not performed during prep.It was reported that during the procedure, negative pressure was pulled right before inflation, when the device was positioned at the lesion, and blood was noticed in the saline mixture (balloon leak).The device did not pass through a previously deployed stent nor was resistance encountered when advancing the device.Device was never implanted.No patient injury reported.The procedure was completed using a resolute 2.25 x 30mm rx stent.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6661056
Report Number9612164-2017-00796
Device Sequence Number1967764
Product Code NIQ
UDI-Device Identifier00643169037335
UDI-Public00643169037335
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2019
Device Catalogue NumberRSINT22530UX
Device Lot Number0008527392
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2017
Initial Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1